Buy Efferalgan solution for oral administration 30mg ml 90 ml bottle

Efferalgan solution for oral administration 30mg ml 90 ml bottle

Condition: New product

1000 Items

14,94 $

More info

Active ingredients

Paracetamol

Release form

Solution

Composition

In 1 ml of paracetamol 30 mg. Auxiliary substances Macrogol 6000, sucrose solution, saccharin (sodium salt), sorbic acid, methyl parahydroxybenzoate of sodium, propyl parahydroxybenzoate of sodium, caramel-vanilla flavor, water;

Pharmacological effect

Efferalgan contains paracetamol, which blocks COX-1 and -2 mainly in the central nervous system, affecting the centers of pain and thermoregulation. In inflammatory tissues, cellular peroxidases neutralize the effect of paracetamol on COX, which explains the almost complete absence of an anti-inflammatory effect. The absence of a blocking effect on the synthesis of PG in peripheral tissues determines the absence of a negative effect on the water-salt metabolism (retention of Na + and water) and the gastrointestinal mucosa;

Pharmacokinetics

Absorption of paracetamol is complete and fast. The peak plasma concentration is reached in 30–60 min after administration. The distribution of paracetamol in the tissues occurs quickly. Achieved comparable concentrations of the drug in blood, saliva and plasma. Plasma protein binding is low, 10–25%. It penetrates the BBB.; Metabolism occurs in the liver, 80% reacts conjugation with glucuronic acid and sulfates with the formation of inactive metabolites; 17% undergoes hydroxylation with the formation of 8 active metabolites, which are conjugated with glutathione with the formation of already inactive metabolites. With a lack of glutathione, these metabolites can block the enzyme systems of the hepatocytes and cause their necrosis. CYP2E1 isoenzyme is also involved in the metabolism of the drug. T1 / 2 - 1-4 h. It is excreted by the kidneys as metabolites, mainly conjugates. Unchanged output is less than 5% .;

Indications

For children from 3 months to 12 years (with a body weight of 6 to 32 kg) as a fever-reducing agent for conditions accompanied by an increase in body temperature: Acute respiratory diseases.; Influenza.; Children's infections.; Post-vaccination reactions and other infectious and inflammatory diseases .; As an anesthetic for pain syndrome of weak or moderate intensity, including: Headache.; Toothache.; Muscle pain.; Neuralgia.; Pain at injuries and burns;

Contraindications

Hypersensitivity to paracetamol or other components of the drug, especially parabens (methyl and propyl parahydroxybenzoate); Severe dysfunction of the liver, kidneys.; Blood diseases.; Deficiency of the enzyme glucose-6-phosphate dehydrogenase.; Up to 1 month.; With caution: When impaired liver function.; With impaired renal function.; With Gilbert's syndrome;

Use during pregnancy and lactation

The drug should be used with caution during pregnancy and during breastfeeding;

Dosage and administration

The drug is used internally with a large amount of liquid 1-2 hours after a meal. The average single dose of Efferalgan depends on the body weight of the child and is 10-15 mg / kg of body weight 3-4 times a day. The maximum daily dose should not exceed 60 mg / kg body weight.; The interval between doses of the drug should set aside 4-6 hours.; For convenience and accuracy of dosing, use a measuring spoon.; The measuring spoon contains divisions indicating a single dose (15 mg / kg) for a child with an appropriate weight bodies: 4, 8, 12 or 16 kg. Unmarked divisions correspond to intermediate body weight: 6, 10 or 14 kg.; 1-3 months. - only on the recommendation of a doctor; 3-5 months (6-8 kg): label on a measuring spoon 6, which corresponds to 90 mg of paracetamol / in 3 ml of solution; 5 months - 1 year. (8-10 kg): label on a measuring spoon 8, which corresponds to 120 mg of paracetamol / in 4 ml of solution; 1-2 years (10-12 kg): label on a measuring spoon 10, which corresponds to 150 mg of paracetamol / in 5 ml of solution; 2-3 years (12-14 kg): a label on a measuring spoon 12, which corresponds to 180 mg of paracetamol / in 6 ml of solution; 3-4 years (14-16 kg): a label on a measuring spoon 14, which corresponds to 210 mg of paracetamol / in 7 ml of solution; 6-7 years (20-22 kg): a label on a measuring spoon of 16 + 4, which corresponds to 300 mg of paracetamol / in 10 ml of solution; 7-8 years (22-24 kg): label on a measuring spoon 16 + 6, which corresponds to 330 mg of paracetamol / in 11 ml of solution; 9-10 years (26-28 kg): label on a measuring spoon of 16 + 10, which corresponds to 390 mg of paracetamol / in 13 ml of solution; 10-11 years (28-30 kg): a label on a measuring spoon of 16 + 12, which corresponds to 420 mg of paracetamol / in 14 ml of solution; 11-12 years old (30-32 kg): a label on a measuring spoon of 16 + 14, which corresponds to 450 mg of paracetamol / in 15 ml of solution.; The ratio of age and body weight of the child is given approximately.; Children from 3 months to 6 years (6 -20 kg): fill the measuring spoon to the mark in accordance with the table. For example, if your child’s weight is from 6 to 8 kg, fill the measuring spoon to the mark corresponding to 6 kg. Children from 6 to 12 years old (20-32 kg): fill the measuring spoon to the mark corresponding to 16 kg, then refill the measured spoon to the mark in accordance with the table.For example, if your child weighs from 20 to 22 kg, fill the measuring spoon to the mark corresponding to 16 kg, then refill the measuring spoon to the 4 kg mark. The drug can be given to the child without diluting or after diluting with water or milk; Duration of treatment : 3 days as an antipyretic and up to 5 days as a pain killer.; If you need to continue taking the drug, consult a doctor;

Side effects

Possible: nausea, vomiting, abdominal pain, allergic reactions (skin rash, itching, urticaria, angioedema); Rarely: anemia, leukopenia, agranulocytosis, thrombocytopenia. the occurrence of methemoglobinemia and pancytopenia.; If adverse reactions occur, stop taking the drug and consult a doctor;

Overdose

Symptoms: signs of acute poisoning with paracetamol are nausea, vomiting, stomach pain, sweating, pallor of the skin. After 1-2 days, there are signs of liver damage - pain in the liver, increased activity of “liver” enzymes in the blood, an increase in prothrombin time. In severe cases, liver failure, hepatonecrosis, encephalopathy and coma develops.; Treatment: If symptoms of poisoning appear, discontinue use of the drug and consult a doctor immediately. Gastric lavage, administration of enterosorbents (activated carbon, polyphepan), intravenous administration of the antidote N-acetylcysteine, administration of methionine are recommended;

Interaction with other drugs

When using Efferalgan with barbiturates, tricyclic antidepressants, anticonvulsants (phenytoin), zixorin, phenylbutazone, rifampicin, and alcohol, the risk of a hepatotoxic effect is greatly increased. ; Reception together with salicylates significantly increases the risk of nephrotoxic action. ; With simultaneous use with chloramphenicol chloramphenicol, the toxicity of the latter increases. ; Paracetamol contained in Efferalgun enhances the action of indirect anticoagulants and reduces the effectiveness of uricosuric drugs;

special instructions

When using the drug for more than 5-7 days, it is necessary to control the pattern of peripheral blood and the functional state of the liver. Paracetamol distorts the results of laboratory studies of glucose and uric acid in plasma;

Reviews